Alert archive / South Dakota / Tornado Warnings in 2014
Tornado Warning 11, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this tornado warning at Jun 5, 2014, 3:10 PM CDT for Lincoln County, Minnehaha County, South Dakota. It was in force for 35 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2014, 3:10 PM CDT (20:10 UTC)
- Expired
- Jun 5, 2014, 3:45 PM CDT
- In force
- 35 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Lincoln County, SD, Minnehaha County, SD
The radar
The Sioux Falls radar (KFSD), 13 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 3:10 PM CDT | HAIL 1.75 | 4 Ssw Sioux Falls, SD | INTERSECTION OF 1-229 AND LOUISE AVE |
| Jun 5, 3:14 PM CDT | HAIL 1 | Sioux Falls, SD | |
| Jun 5, 3:15 PM CDT | HAIL 2 | Sioux Falls, SD | |
| Jun 5, 3:16 PM CDT | HAIL 2 | 3 Sse Sioux Falls, SD | NWS EMPLOYEE REPORTS 2 INCH HAIL NEAR 57TH AND CLIFF IN SIOUX FALLS |
| Jun 5, 3:17 PM CDT | HAIL 2 | 3 Sse Sioux Falls, SD | |
| Jun 5, 3:18 PM CDT | HAIL 1.25 | 3 Sse Sioux Falls, SD | |
| Jun 5, 3:20 PM CDT | HAIL 1.25 | 4 S Sioux Falls, SD | |
| Jun 5, 3:21 PM CDT | HAIL 1.75 | 4 S Sioux Falls, SD | |
| Jun 5, 3:26 PM CDT | HAIL 1.5 | Sioux Falls, SD | |
| Jun 5, 3:37 PM CDT | HAIL 1 | 4 Ene Harrisburg, SD | NEAR LAKE ALVIN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 8.2 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 575 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 701 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
031
WFUS53 KFSD 052010
TORFSD
SDC083-099-052045-
/O.NEW.KFSD.TO.W.0011.140605T2010Z-140605T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
310 PM CDT THU JUN 5 2014
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN LINCOLN COUNTY IN SOUTHEAST SOUTH DAKOTA...
SOUTH CENTRAL MINNEHAHA COUNTY IN SOUTHEAST SOUTH DAKOTA...
* UNTIL 345 PM CDT
* AT 309 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR TEA...AND MOVING EAST AT 15 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION. A FUNNEL CLOUD WAS REPORTED
NEAR LOUISE AVENUE AND I-229 ON THE SOUTH SIDE OF SIOUX FALLS.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
SIOUX FALLS THROUGH 325 PM CDT.
HARRISBURG AROUND 330 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4357 9658 4350 9658 4350 9660 4349 9659
4346 9659 4346 9660 4344 9659 4339 9659
4344 9690 4359 9683
TIME...MOT...LOC 2010Z 281DEG 12KT 4350 9679
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
SCHUMACHER2 follow-up statements
745
WWUS53 KFSD 052024
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
324 PM CDT THU JUN 5 2014
SDC083-099-052045-
/O.CON.KFSD.TO.W.0011.000000T0000Z-140605T2045Z/
MINNEHAHA SD-LINCOLN SD-
324 PM CDT THU JUN 5 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL LINCOLN AND
SOUTH CENTRAL MINNEHAHA COUNTIES UNTIL 345 PM CDT...
AT 317 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED BETWEEN SIOUX FALLS AND HARRISBURG...AND MOVING EAST AT
20 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION. GOLF BALL SIZE HAIL WAS REPORTED
NEAR 77TH AND MINNESOTA ON THE SOUTH SIDE OF SIOUX FALLS AT 315 PM
CDT. TWO INCH HAIL WAS ALSO REPORTED AT 315 PM NEAR 57TH AND CLIFF
AVENUE IN SIOUX FALLS.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTH CENTRAL
LINCOLN AND SOUTH CENTRAL MINNEHAHA COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4355 9658 4350 9658 4350 9660 4349 9659
4344 9660 4344 9659 4339 9659 4344 9685
4350 9682 4352 9671 4356 9667
TIME...MOT...LOC 2022Z 288DEG 19KT 4348 9670
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
SCHUMACHER869
WWUS53 KFSD 052040
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
340 PM CDT THU JUN 5 2014
SDC083-099-052049-
/O.EXP.KFSD.TO.W.0011.000000T0000Z-140605T2045Z/
MINNEHAHA SD-LINCOLN SD-
340 PM CDT THU JUN 5 2014
...THE TORNADO WARNING FOR NORTH CENTRAL LINCOLN AND SOUTH CENTRAL
MINNEHAHA COUNTIES WILL EXPIRE AT 345 PM CDT...
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL LINCOLN COUNTY
IN SOUTHEAST SOUTH DAKOTA UNTIL 415 PM CDT...
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEAST
LINCOLN COUNTY IN SOUTHEAST SOUTH DAKOTA UNTIL 415 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER...SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4355 9658 4350 9658 4350 9660 4349 9659
4344 9660 4344 9659 4339 9659 4344 9685
4350 9682 4352 9671 4356 9667
TIME...MOT...LOC 2039Z 288DEG 19KT 4345 9658
$$
SCHUMACHERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this tornado warning went out at Jun 5, 6:17 AM CDT, 8 hours 53 minutes earlier.
Area forecast discussion, Jun 5, 6:17 AM CDT, 8 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SIOUX FALLS SD 617 AM CDT THU JUN 5 2014 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 352 AM CDT THU JUN 5 2014 MID LEVEL SHORT WAVE TROUGH DIGGING INTO EASTERN AND CENTRAL SOUTH DAKOTA EARLY THIS MORNING WILL CONTINUE TO MAKE A GRADUAL TREK WEST TO EAST ACROSS THE FORECAST AREA MID MORNING THROUGH LATE AFTERNOON. THE REMNANTS OF EARLIER CONVECTION ACROSS WESTERN PORTIONS OF SD AND NEBRASKA CONTINUE TO WEAKEN THIS MORNING WITH THE LOSS OF HEATING AND MOVEMENT INTO POOR MOISTURE AND SUBSIDENCE AHEAD OF THE TROUGH. EXPECT LIGHT RAINFALL CHANCES TO WANE THROUGH SUNRISE AND MID MORNING. DAYTIME HEATING AND THE ARRIVAL OF THE SHORTWAVE SHOULD ALLOW SHOWERS AND THUNDERSTORMS TO REDEVELOP ACROSS MAINLY EAST OF THE JAMES RIVER MID TO LATE MORNING. MODEL SOUNDINGS DEVELOP A THIN AREA OF ELEVATED CAPE AS HIGH AS 1500 J/KG LATE MORNING AND AFTERNOON WITH MODEST TO MODERATE SPEED SHEAR. OVERALL THREAT FOR SEVERE WEATHER IS LOW...BUT COULD SEE A CELL OR TO REACH NEAR SEVERE LEVELS...MAINLY ALONG THE I-29 CORRIDOR INTO SW MN AND FAR NW IA. MAIN THREAT WILL BE DIME OR SMALLER HAIL AND GUSTS TO 50 MPH. RAINFALL AMOUNTS DO NOT LOOK NEARLY AS SUBSTANTIAL AS RECENT EVENTS...BUT COULD SEE UP TO A QUARTER OR HALF INCH UNDER HEAVIER STORMS. OUR FAR SOUTHEASTERN COUNTIES WILL LARGELY REMAIN DRY WITH THIS SYSTEM AS DRIER PROFILES WILL QUICKLY DIMINISH PRECIPITATION AS THE WAVE SHIFTS INTO OUR FAR EAST THIS AFTERNOON. HIGHS WILL BE TRICKY TO PINPOINT WITH CLOUD COVER BEING THE BIGGEST CONCERN. COULD SEE SOUTH CENTRAL SD BREAK OUT OF THE CLOUDS THIS AFTERNOON...AFFORDING THE BEST OPPORTUNITY TO REACH THE UPPER 70S AND NEAR 80...SO DID RAISE HIGHS A FEW DEGREES HERE. FURTHER EAST...CLOUDS WILL HOLD HIGHS MAINLY IN THE LOWER TO MID 70S. PRECIPITATION WILL QUICKLY COME TO AN END BY EARLY EVENING WITH CLEARING EXPANDING FROM WEST TO EAST. WINDS WILL BECOME LIGHT OVERNIGHT AFFORDING A COOLER NIGHT THAN THIS MORNING. LOWS WILL DROP INTO THE MID TO UPPER 50S. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 352 AM CDT THU JUN 5 2014 A COLD FRONT WILL APPROACH THE AREA ON FRIDAY. HOWEVER LOOKS LIKE WE WILL STAY ON THE WARM SIDE OF THE BOUNDARY FOR MUCH OF THE DAY WITH MOSTLY SUNNY SKIES AND PRETTY GOOD WARMING. THUS WENT AHEAD AND BUMPED HIGH TEMPERATURES UP A FEW DEGREES...RANGING FROM THE 70S OVER THE NORTHWEST TO THE LOW AND MID 80S OVER NORTHWEST IOWA. THINK MOST OF THE THUNDERSTORM ACTIVITY WILL STAY PRETTY CLOSE TO THE SOUTHEASTWARD MOVING BOUNDARY...WITH THE WARM SECTOR REMAINING CAPPED. NAM IS A FAST OUTLIER WITH THE BOUNDARY...AND THUS MOVES CONVECTION IN QUICKER DURING THE AFTERNOON HOURS. TRENDED TOWARDS THE SLOWER ECMWF AND GEM AND THUS SLOWED DOWN POPS...BUT EXACT TIMING STILL UNCERTAIN. GENERALLY LOOKING AT CAPE AROUND 1500 J/KG AND DEEP LAYER SHEAR OF 20 TO 30 KTS. NEITHER TOO IMPRESSIVE...HOWEVER PROBABLY ENOUGH THAT WHEN COMBINED WITH THE FRONTAL FORCING WE COULD SEE SOME MULTICELL ORGANIZATION. SO WHILE SEVERE THREAT SHOULD REMAIN LOW...THE SPC 5% OUTLOOK SEEMS REASONABLE...AS CAN NOT RULE OUT AN ISOLATED STRONG TO SEVERE STORM OR TWO DURING THE AFTERNOON AND EVENING ALONG AND NEAR THE BOUNDARY...MOST LIKELY WEST OF INTERSTATE 29. AS THE BETTER FORCING FROM THE UPPER WAVE MOVES ACROSS OVERNIGHT AND INTERACTS WITH THE BOUNDARY...LOOKS LIKE A PRETTY GOOD CHANCE OF SHOWERS AND STORMS OVER MOST OF THE CWA. ENOUGH ELEVATED INSTABILITY FOR THUNDER...BUT WOULD NOT EXPECT ANYTHING TOO STRONG OVERNIGHT. THE WEEKEND LOOKS COOL BEHIND THIS FRONT...WITH HIGHS ONLY IN THE 60S TO LOW 70S. WILL PROBABLY HAVE SOME LINGERING SHOWERS AND A FEW THUNDERSTORMS ON SATURDAY...AS THE UPPER FORCING CONTINUES TO PUSH ACROSS. ANOTHER WAVE WILL THEN PUSH THROUGH THE NORTHERN PLAINS LATER SUNDAY INTO SUNDAY NIGHT. SO OVERALL THINK SUNDAY WILL GENERALLY BE DRY...BUT SHOWER CHANCES WILL INCREASE OVERNIGHT. THIS WAVE WILL BE DEALING WITH SOME DRIER AIR TO THE NORTH...SO SEEMS LIKE BEST PRECIPITATION CHANCES WILL STAY ALONG AND SOUTH OF INTERSTATE 90. NOT MUCH ELEVATED INSTABILITY...BUT MAYBE ENOUGH TO GET SOME THUNDER. POSSIBLY SOME LINGERING MORNING SHOWERS IN THE SOUTHEAST ON MONDAY...OTHERWISE GENERALLY EXPECTING NEXT WEEK TO START OUT DRY. WILL ALSO SEE A WARMING TREND AS RIDGING BEGINS TO BUILD INTO THE AREA. LOOKING AT LOW TO MID 70S ON MONDAY...AND THEN MID 70S TO AROUND 80 BY TUESDAY AND WEDNESDAY. MODELS BEGIN TO DIVERGE BY TUESDAY NIGHT INTO WEDNESDAY. BUT OVERALL LOOKS LIKE SOME ENERGY WILL ATTEMPT TO MOVE BACK INTO THE PLAINS...WITH SOME INSTABILITY RETUNING AS WELL. THUS WOULD SEEM LIKE THE SHOWER AND THUNDERSTORM CHANCES WOULD BEGIN TO PICK UP AGAIN BY WEDNESDAY. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING) ISSUED AT 551 AM CDT THU JUN 5 2014 RESIDUAL LOW LEVEL MOISTURE HA LEAD TO PATCHY SHALLOW MVFR FOG OF 3 TO 7 SM...BUT EXPECT THIS TO LEA EXPECT THIS SHOWERS AND THUNDERSTORMS EXPECTED TO REDEVELOP IN SOUTHEAST SOUTH DAKOTA MAINLY EAST OF I29 MID TO LATE MORNING AND SPREAD EAST THROUGH THE AFTERNOON BEFORE DIMINISHING LATE AFTERNOON. VFR CONDITIONS ARE EXPECTED...HOWEVER COULD SEE BRIEF MVFR CONDITIONS IN THE HEAVIER SHOWERS AND STORMS. SMALL HAIL AND STRONG GUSTS ARE POSSIBLE...MAINLY NEAR I29 AND INTO SOUTHWEST MN. WINDS WILL BECOME LIGHT A VARIABLE AFTER 00Z WITH SKIES GRADUALLY CLEARING FROM WEST TO EAST AFTER 18Z. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && SHORT TERM... LONG TERM...CHENARD AVIATION...
Hazardous weather outlook, Jun 5, 4:49 AM CDT, 10 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 449 AM CDT THU JUN 5 2014 IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-NEZ013-014-SDZ040-055-056-062-066-067-070-071-061000- LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-PLYMOUTH-CHEROKEE- BUENA VISTA-WOODBURY-IDA-LINCOLN-MURRAY-COTTONWOOD-NOBLES-JACKSON- PIPESTONE-ROCK-DIXON-DAKOTA-BROOKINGS-LAKE-MOODY-MINNEHAHA-TURNER- UNION- 449 AM CDT THU JUN 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...SOUTHWEST MINNESOTA...NORTHEAST NEBRASKA...EAST CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED FROM LATE MORNING INTO MID AFTERNOON. THE THREAT OF SEVERE WEATHER IS LOW...ALTHOUGH A FEW STRONGER STORMS ARE POSSIBLE...WITH DIME SIZE HAIL AND WIND GUSTS TO 50 MPH THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS AND THUNDERSTORMS ARE AGAIN POSSIBLE FRIDAY AFTERNOON INTO SATURDAY. THE SEVERE WEATHER THREAT WILL REMAIN LOW. ALTHOUGH A FEW STRONG TO NEAR SEVERE STORMS ARE POSSIBLE FRIDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT LIKELY. SDZ038-039-050-052>054-057>061-063>065-068-069-061000- BEADLE-KINGSBURY-GREGORY-JERAULD-SANBORN-MINER-BRULE-AURORA- DAVISON-HANSON-MCCOOK-CHARLES MIX-DOUGLAS-HUTCHINSON-BON HOMME- YANKTON- 449 AM CDT THU JUN 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS AND THUNDERSTORMS ARE AGAIN POSSIBLE FRIDAY AFTERNOON INTO SATURDAY. THE SEVERE WEATHER THREAT WILL REMAIN LOW. ALTHOUGH A FEW STRONG TO NEAR SEVERE STORMS ARE POSSIBLE FRIDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Jun 5, 10:17 AM CDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1017 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 AM FLASH FLOOD 6 E WHITE 44.43N 96.52W
06/05/2014 BROOKINGS SD EMERGENCY MNGR
WATER OVER THE ROAD NEAR 204TH STREET AND 484TH AVENUE
&&
MGLocal storm report, Jun 5, 1:50 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
150 PM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 PM HAIL CHATSWORTH 42.92N 96.51W
06/05/2014 E0.88 INCH SIOUX IA TRAINED SPOTTER
&&
BTLocal storm report, Jun 5, 3:04 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
304 PM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 PM HAIL SIOUX FALLS 43.54N 96.73W
06/05/2014 E1.00 INCH MINNEHAHA SD TRAINED SPOTTER
QUARTER SIZE HAIL AT 12TH AND VALLEY VIEW IN WESTERN
SIOUX FALLS
&&
MGLocal storm report, Jun 5, 3:06 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
306 PM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 PM HAIL SIOUX FALLS 43.54N 96.73W
06/05/2014 E1.00 INCH MINNEHAHA SD PUBLIC
&&
ADAMSLocal storm report, Jun 5, 3:10 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
310 PM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 PM HAIL SIOUX FALLS 43.54N 96.73W
06/05/2014 E1.00 INCH MINNEHAHA SD PUBLIC
QUARTER SIZE HAIL AT 8TH AND SUMMIT IN SIOUX FALLS
&&
MGThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 9:07 AM CDT | Flash Flood Warning | FSD | Brookings | 3 hr |
| Jun 5, 2:12 PM CDT | Tornado Warning | FSD | Minnehaha | 18 min |
| Jun 5, 2:38 PM CDT | Severe Thunderstorm Warning | FSD | Minnehaha | 37 min |
| Jun 5, 2:44 PM CDT | Tornado Warning | FSD | Minnehaha | 31 min |
| Jun 5, 3:32 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln | 43 min |
| Jun 5, 3:38 PM CDT | Tornado Warning | FSD | Lincoln | 37 min |
| Jun 5, 4:11 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln | 19 min |
Nearby
Tornado Warnings in South Dakota, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.